MathSciNet Relay Station
MathSciNet bibliographic data
MR1662288 (99i:17014) 17B37
Caldero, Philippe On the $q$-commutations in $U\sb q(\germ n)$ at roots of one. J. Algebra 210 (1998), no. 2, 557–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement